Volume 21,Issue 1,2001 Table of Contents

Other Issues:  


The Structure of Certain K2OF
  YUE Qin
  2001,21(1):1-6 [Abstract(2762)]  [View PDF]
Inverse Chain of Inverse Relation
  MA Xin-rong and WANG Tian-ming
  2001,21(1):7-16 [Abstract(2349)]  [View PDF]
On a Property of Roots of Polynomials
  MAI Jie-hua and LIU Xin-he
  2001,21(1):17-20 [Abstract(2309)]  [View PDF]
On Diagonalization of Idempotent Matrices over APT Rings
  GUO Xue-jun and SONG Guang-tian
  2001,21(1):21-26 [Abstract(2287)]  [View PDF]
A Characteristic of Dedekind Groups
  ZHANG Qin-hai
  2001,21(1):27-30 [Abstract(2092)]  [View PDF]
Global Stability in a Differential Equation with Piecewisely Constant Arguments
  LIU Yu-ji
  2001,21(1):31-36 [Abstract(2185)]  [View PDF]
Stability on a Class of Linear Neutral Differential Systemswith Distributed Argument
  BAO Jun-dong,HU Yong-zhen and AO Deng
  2001,21(1):37-43 [Abstract(2084)]  [View PDF]
Existence and Uniqueness of Solutions of Two-Point Boundary Value Problem for Fourth-OrderNonlinear Differential Equation
  YU Hai-lan and PEI Ming-he
  2001,21(1):44-46 [Abstract(2418)]  [View PDF]
Bifurcation of A Class of Reaction-Diffusion Equations
  LI Chang-pin
  2001,21(1):47-52 [Abstract(2234)]  [View PDF]
An Inverse Problem for a Nonlinear Evolution Equation
  JIANG Cheng-shun,CUI Guo-zhong and SUN Tong-jun
  2001,21(1):53-59 [Abstract(2348)]  [View PDF]
A Degree Condition for the Circumference of a Graph
  ZHU Yong-jin and ZHOU Jie
  2001,21(1):60-62 [Abstract(1961)]  [View PDF]
A Definition and Some Properties of Group-Valued Measure
  YANG Yi-chuan
  2001,21(1):63-68 [Abstract(2359)]  [View PDF]
Meromorphic Functions Share One Value with Their Derivatives
  Amer H.H. Al-Khaladi
  2001,21(1):69-75 [Abstract(2054)]  [View PDF]
实方阵存在 Volterra乘子的判定
  2001,21(1):76 [Abstract(1953)]  [View PDF]
Mistake in the Paper "The Generalization of Whitney's Lemma and Application"
  CAO Yi
  2001,21(1):77-80 [Abstract(2104)]  [View PDF]
Note on Some Oscillation Theorems in a Recent Paper
  PENG Ming-shu,GE Wei-gao and XU Qian-li
  2001,21(1):81-85 [Abstract(2307)]  [View PDF]
Oscillation of First Order Neutral Delay Differential Equations
  ZHOU Yong and YU Yuan-hong
  2001,21(1):86-88 [Abstract(2062)]  [View PDF]
Singularly Perturbed Problem for Nonlocal Reaction Diffusion Equations
  MO Jia-qi and ZHANG Han-lin
  2001,21(1):89-94 [Abstract(2265)]  [View PDF]
Properties of Anosov Maps
  GUO Yan-ping and QIU Ji-qing
  2001,21(1):95-98 [Abstract(1957)]  [View PDF]
On Solutions of Higher Degree Diophantine Equation
  YUAN Ping-zhi and LUO Jia-gui
  2001,21(1):99-104 [Abstract(2316)]  [View PDF]
Generalized Weighted Mean Values with Two Parameters and Its Monotonicity
  GUO Bai-ni and QI Feng
  2001,21(1):105-111 [Abstract(2314)]  [View PDF]
Basic Sets of Expansive Flows with the Shadowing Property
  LU Zhan-hui,WANG Fu-hai and ZHENG Hong-wen
  2001,21(1):112-116 [Abstract(2073)]  [View PDF]
A Unique Atom in [C(E) ,Ca(E)]
  PEI Hui-sheng
  2001,21(1):117-122 [Abstract(2303)]  [View PDF]
d- Sufficiency of Bifurcation Problems under Singular Riemannian Metric
  GAO Shou-ping
  2001,21(1):123-128 [Abstract(2019)]  [View PDF]
Approximation by Linear Weak Positive Operators
  CAO Jia-ding
  2001,21(1):129-134 [Abstract(2184)]  [View PDF]
A Kind of Accelerating Convergence Factors for Limit Periodic Continued Fraction
  TANG Shuo and ZHU Gong-qin
  2001,21(1):135-138 [Abstract(2284)]  [View PDF]
The Weakly Exchangeable Property of Quaternion Product and an Application
  WU Shi-jin
  2001,21(1):139-142 [Abstract(1990)]  [View PDF]
Plücker Coordinates Representation of the Relations and Operations between Linear Subspaces
  NIU Xing-won
  2001,21(1):143-147 [Abstract(2532)]  [View PDF]
Graph and the Multiplicity of Root 2 in the Chromatic Polynomial
  ZANG Yun-hua
  2001,21(1):148-152 [Abstract(2525)]  [View PDF]
RMI Solver for Summering Series
  WANG Jian-dong,HSU L. C,XIAO Xi-an and ZHU Wujia
  2001,21(1):153-158 [Abstract(2957)]  [View PDF]